# SDR TWAA9805805

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Buckled
- Location: Bs 1005
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 15 MAINTENANCE CHECK, FOUND FUSELAGE SKIN OIL CANNED OR BUCKLED AT L16R TO L18R, FS 1005.  REPAIRED OIL CANNED SKIN WITH A .050 DOUBLER PER SRM 53-04, FIG 54.  (M)
